# SDR DALA2022033102151

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 49,864 hours, 35,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LEFT & RIGHT OVERWING IDENTIFIEDS EMEGRENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT R5-121 PER B717 AMM 33-51, OPERATIONAL CHECK WAS GOOD. (LP #7882366)
